Menu Search
Medications Extra-Strength Aspirin-Free Acetaminophen, Industrial Pack, 500 Tablets
CONNEY SAFETY #23579

Extra-Strength Aspirin-Free Acetaminophen, Industrial Pack, 500 Tablets

SKU # 43013123579
Loading price and availability...
Quantity Pricing:
Please Log In or Register to view pricing & availability.
Availability
(edit)
Please enter a valid quantity
Unit of Sale: 1 Box of 250 Packs of 2
Unable to add item to cart. Please try again.
Type: Pain and Headache Relief
Container Size: 250 Packs of 2
Package Quantity: 500 Caplets
Packaging: Industrial Package
Main Ingredient: Acetaminophen
Active Ingredient: Acetaminophen 500mg

Acetaminophen provides non-aspirin relief from headaches, minor muscular aches, discomfort associated with neuralgia, menstrual cramps and relief from fever due to colds and flu.

Additional Info: Active Ingredient Acetaminophen 500mg